Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 473539, 15 pages
http://dx.doi.org/10.1155/2015/473539
Research Article

Global Analysis of a Delayed Impulsive Lotka-Volterra Model with Holling III Type Functional Response

School of Mathematics and Physics, University of Science and Technology Beijing, Beijing 100083, China

Received 9 July 2014; Revised 6 October 2014; Accepted 6 October 2014

Academic Editor: Shaofan Li

Copyright © 2015 Hui Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A delayed impulsive Lotka-Volterra model with Holing III type functional response was established. With the help of Mawhin’s Continuation Theorem in coincidence degree theory, a sufficient condition is found for the existence of positive periodic solutions of the system under consideration. By applying the comparison theorem and constructing a suitable Lyapunov functional, the permanence and global attractivity of the model are proved. Two numerical simulations are also given to illustrate our main results.